IMECH-IR

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Anomalous scaling for Lagrangian velocity structure functions in fully developed turbulence 期刊论文
Physical Review E, 2011, 卷号: 83, 期号: 2, 页码: 25301
Authors:  He GW(何国威);  He, GW (reprint author), Chinese Acad Sci, Inst Mech, Lab Nonlinear Mech, Beijing 100190, Peoples R China
Adobe PDF(136Kb)  |  Favorite  |  View/Download:586/132  |  Submit date:2012/04/01
Space-time Correlations  Isotropic Turbulence  Sweeping Decorrelation  Statistics  Hypothesis  
Small-scale turbulent fluctuations beyond Taylor's frozen-flow hypothesis 期刊论文
Physical Review E, 2010, 卷号: 81, 期号: 6, 页码: 65303
Authors:  He XZ;  He GW(何国威);  Tong PG
Adobe PDF(252Kb)  |  Favorite  |  View/Download:525/102  |  Submit date:2011/03/01
Space-time correlations of fluctuating velocities in turbulent shear flows 期刊论文
Physical Review E, 2009, 卷号: 79, 期号: 4, 页码: 046316(1-12)
Authors:  Zhao X(赵欣);  He GW(何国威)
Adobe PDF(2054Kb)  |  Favorite  |  View/Download:848/191  |  Submit date:2009/12/28
Scale-similarity model for Lagrangian velocity correlations in isotropic and stationary turbulence 期刊论文
Physical Review E, 2009, 卷号: 80, 期号: 6, 页码: 066313(1-7)
Authors:  He GW(何国威);  Jin GD(晋国栋);  Zhao X(赵欣);  Guowei He
Adobe PDF(1467Kb)  |  Favorite  |  View/Download:940/234  |  Submit date:2009/12/28
Elliptic Model for Space-Time Correlations in Turbulent Shear Flows 期刊论文
Physical Review E, 2006, 卷号: 73, 期号: 5, 页码: 055303
Authors:  He GW(何国威);  Zhang JB;  He, GW (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(89Kb)  |  Favorite  |  View/Download:619/222  |  Submit date:2007/06/15
Electro-Osmotic Flow and Mixing in Heterogeneous Microchannels 期刊论文
Physical Review E, 2006, 卷号: 73, 期号: 5, 页码: 056305
Authors:  Zhang JB;  He GW(何国威);  Liu F;  He, GW (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(261Kb)  |  Favorite  |  View/Download:517/128  |  Submit date:2007/06/15
Two-Point Closure Strategy in the Mapping Closure Approximation Approach 期刊论文
Physical Review E, 2004, 卷号: 70, 期号: 3, 页码: 036309.1-4
Authors:  He GW(何国威);  Zhang ZF(张子范);  He, GW (reprint author), Chinese Acad Sci, Inst Mech, Lab Nonlinear Mech, Beijing 100080, Peoples R China.
Adobe PDF(55Kb)  |  Favorite  |  View/Download:556/136  |  Submit date:2007/06/15